Login       My Wishlist
  My Cart
$0.00 / 0 items
 
HQ Health Blogs
Helping You Find the Healthiest Ways to Live
 
International Access
Global Shipping Options Available
  Our Catalog   Pain Relievers   Non-Aspirin   Acetaminophen

Excedrin Extra Strength Caplets for Headache Pain Relief, 200 count


Super Savings Item! Save 35% on the Excedrin Extra Strength Caplets for Headache Pain Relief, 200 count by Excedrin at HQ Health Blogs. MPN: 3. Hurry! Limited time offer. Offer valid only while supplies last. Excedrin Extra Strength headache relief medicine delivers powerful relief from headache pain. For some, headache relief starts in 15 minutes. With 2


Product Description

Excedrin Extra Strength headache relief medicine delivers powerful relief from headache pain. For some, headache relief starts in 15 minutes. With 2 pain fighters and an amplifier, Excedrin Extra Strength helps you fight headaches, fast. Excedrin Extra Strength’s combination of active ingredients, acetaminophen, aspirin and caffeine, offers a fast-acting, non-prescription headache pain reliever. It’s a treatment that relieves minor aches and pains due to headache, cold, arthritis, muscular aches, toothache and premenstrual and menstrual cramps.

For different types of headaches, there’s an Excedrin product right for you. Excedrin comes in a combination of strengths and forms, including Extra Strength and Migraine, which are available in geltabs and caplets, and Tension Headache and PM Headache, that are available in caplets. Plus, every Excedrin pain relief product goes to work fast, so you can get back to your day without the worry of headache pain. Try Excedrin headache medicine today.

Features & Highlights

  • Excedrin Extra Strength has been a leader in headache pain relief for 50 years
  • For some, Excedrin Extra Strength starts to provide headache relief in 15 minutes
  • A combination formulation of pain relievers plus an amplifier
  • Contains acetaminophen, aspirin, and caffeine which delivers powerful relief from a headache
  • Clinically proven to relieve headache pain better than Tylenol Extra Strength (compared to Tylenol Extra Strength caplets)

Additional Information

Manufacturer:Excedrin
Brand:Excedrin
Color:Green
Model:BHBS0519S1153
Part Number:3
Publisher:Excedrin
Studio:Excedrin
MPN:3
UPC:300678104926
EAN:0300672030924
Item Weight:0.41 pounds
Item Size:4.66 x 2.38 x 2.38 inches
Package Weight:0.5 pounds
Package Size:2.8 x 2.6 x 2.6 inches

Excedrin Extra Strength Caplets for Headache Pain Relief, 200 count by Excedrin

Buy Now:
Excedrin Extra Strength Caplets for Headache Pain Relief, 200 count

Brand: Excedrin
4.4 out of 5 stars with 33 reviews
Condition: New
Lead Time: 1 - 2 Business Days
Availability: In Stock
$15.73
$10.29
You Save: 35%


Quantity:  

 


View More In Acetaminophen.

 


Have questions about this item, or would like to inquire about a custom or bulk order?


If you have any questions about this product by Excedrin, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Last:
Email Address:
Your Message:

Related Best Sellers


By Tylenol
mpn: 300450297211,
Acts fast and lasts for up to eight hours to relieve muscle aches and body pain.100 Caplets. Heritage of Care. Contains No Aspirin. For up to 8 hours of minor muscle aches & pain.. ...

By Tylenol
mpn: PPAX1144080, ean: 0191565925713,
Recommended the most by doctors and used the most by hospitals. Active Ingredients: Per Caplet: Acetaminophen 650 mg Inactive Ingredients: Carnauba Wax; Corn Starch; Hydroxyethyl Cellulose; Hypromellose; Magnesium Stearate; Microcrystalline Cellulose...

By Excedrin E
mpn: unknown,

By PlusPharma
ean: 0837864001023,
REGULAR STRENGTH ACETAMINOPHEN. 325MG 1000 COUNT TABLETS. CONTAINS NO ASPIRIN. COMPARE TO TYLENOL325MG ACETAMINOPHEN. 1000 COUNT TABLETS. BY PLUSPHARMA. MADE IN THE USA. ...

By TYLENOL EXTRA STRENGTH LIQUID
mpn: 2000000,
COMPARE TO THE EXACT SAME ACTIVE INGREDIENTS FOUND IN EXTRA STRENGTH TYLENOL LIQUID AND SAVE..!...

By Equate
ean: 0681131061261,
Acetaminophen temporarily relieves minor aches and pains due to headache, the common cold, muscular aches, backache, toothache, premenstrual and menstrual cramps, minor pain of arthritis, and acts as a temporarily reduces fever.Compare to Tylenol Ext...

By Tylenol
mpn: SPPPOA065214, ean: 0300450186614,
Infants' Tylenol Cherry Flavor - 2 oz. - 2 pk.Ibuprofen free. Alcohol free. Aspirin free. For children. Pack of 2. ...

By Members Mark
mpn: 111691, ean: 0605388673879,
Pain Reliever/ Fever Reducer.. Aspirin Free.. Unlikely to cause the gastric irritation often associated with Aspirin, Naproxen Sodium or even Ibuprofen.. ...

By Tylenol
mpn: CO802, ean: 0062600912626,
When you are suffering from aches and pains or a nagging headache, you are not yourself. You want fast, effective relief so that you can GET BACK TO NORMAL, WHATEVER YOUR NORMAL IS® Trust Extra Strength TYLENOL®. Extra Strength TYLENOL® products a...

By Sam's West
mpn: SPPPOA065329, ean: 0078742095851,
Member's Mark Rapid Release Extra Strength Acetaminophen PM 500mg / Pain Reliever Diphenhydramine HCl 25mg / Nighttime Sleep AidCompare to Extra Strength Tylenol PM active ingredients. Relieves headache, and minor aches & pains accompanied by sleeple...



Privacy Policy / Terms of Service
© 2018 - hqhealthblogs.com. All Rights Reserved.